MAUDE Adverse Event Report: SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG

SALUDA MEDICAL PTY LTD EVOKE CLOSED LOOP STIMULATOR (CLS) (US); SCS IPG
Model Number 101144
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation of this event is in progress.Once the investigation has been completed, a supplemental report will be submitted.
 
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system requested a system explant.The patient reported resolution of their back pain following chiropractic treatment, which was previously managed using the scs therapy.The evoke scs has been turned off for the past 24 months.The evoke scs system was confirmed to be functioning as intended prior to explant.
 
Additional Manufacturer Narrative
Additional information: section d - expiration date.Section g - date received by manufacturer; type of report.Section h - device manufacture date; evaluation codes.The evoke scs system was discarded.An elective explant was performed due to the resolution of the patient¿s pain after receiving chiropractic treatment.The evoke scs system was confirmed to be functioning as intended prior to explant.

Brand Name
EVOKE CLOSED LOOP STIMULATOR (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw 2113
AU  2113
Manufacturer (Section G)
SALUDA MEDICAL PTY LTD
5 eden park drive
macquarie park, nsw -
AU   -
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw -
AU   -
MDR Report Key25172276
Report Number3021836309-2026-00153
Device Sequence Number18689783
Product Code LGW
UDI-Device Identifier09352307001565
UDI-Public09352307001565
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/19/2025
Device Model Number101144
Device Catalogue Number3002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/24/2026
Supplement Date Received by Manufacturer06/01/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale